# SDR CA961007018

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- System (JASC): 3252 · Shimmy Damper
- Part: Arm
- Part number: 0543004
- Condition: Broken
- Location: Shimmy Dampener
- Part time: 4,329 hours
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING SHIMMY DEVELOPED EITHER CAUSING ARM TO BREAK OR ARM WAS ALREADY BROKEN. STEERING FOUND OK AND FLUID LEVEL IN SHIMMY DAMPENER AND OLEO WAS CORRECT.
